# SDR CALA2022053001391

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 29,639 hours, 10,434 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Part number: NA
- Part serial: NA
- Condition: Overtemp
- Location: #1 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENG EGT OVERTEMP ON TAKEOFF. 961 FOR 28 SECONDS. STAYED WIT HIN LIMITS AT TH REDUCTION PARAGRAPH 5 B REQUESTING A D.I.P TO BE ACCOMPLISHED WITHIN FIVE DAYS. REF AMM 71-00-00-800-804-F00 PARAGRAPH 5F PERFORMED EEC BITE TEST, NO FAULTS FOUND , ENGINE EXCEEDANCES PAGE SHOWED 961 DEGS FOR 17 SECONDS, DURING TAKEOFF. PER TOMC APPROVES DIP FOR #1 ENG EGT AREA ''A'' T/O EXCEEDANCE . IAW TOMC-APPROVAL FROM SC1ELBYC COMMENT AMM 71-00-00-800-804-F00 PARA F.5 PERFORM T/S ON #1 ENG WITHIN 5 DAYS. COMPLETE FIM 71-06 TASK 805-F00 , STEPS F(2), (3) AND (4), DISCONNECT, CLEAN AND RECONNECT ALL EGT RELATED CONNECTIONS PER EC7710-01089 , PERFORM ENG WATER WASH  IF NOT PREVIOUSLY DONE IN THE LAST 90 DAYS. C/W AMM 71-00-00-700-813-F00 TEST 5 ALSO INSPECTED THE INLET AND EXHAUST OF THE #1 ENGINE NO QC DISCREPANCIES FOUND AND NO HISTORY OF ANY ENGINE EXCEEDS QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMCQC REV PERFORMED THIS DIP BEING CLOSED UPON TRANSFER TO  ELB LOG 8706363 FOR #1 ENGINE SERIAL NUMBER 896656 THAT WAS REMOVED FROM AIRCRAFT 0474.
